# SDR SWIA200819537

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 20,742 hours, 29,529 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5751 - POWER LEVERS WOULD NOT GO INTO REVERSE ALONG WITH A MOMENTARY LOSS OF BRAKING FORCE.  SERVICED RIGHT STRUT AND INSPECTED AND CLEANED MAIN LANDING GEAR PROX SWITCH AND HARNESS.  BLED BRAKE SYSTEM.  ALL OPS CHECKS GOOD.
